# SDR SWAA2023101296650

- Difficulty date: September 2, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS297 AT LT WING 2023-550031<[01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS297 AT LT WING IAW B737-800 SRM 51-40-02; DWG NO. 115A3712; SHEET 5; REV.- AND DWG NO. 115A3700; SHEET 60; REV.- SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS297 AT LT WING IAW B737-800 SRM 51-40-02; DWG NO. 115A3712; SHEET 5; REV.- AND DWG NO. 115A3700; SHEET 60; REV.-  SEE INDIVIDUAL SIGNOFFS BELOW.
